# SDR C2XA04SH445

- Difficulty date: June 22, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,249 hours, 12,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: 14522460009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CENTER BUTTSTRAP WAS FOUND TO BE CORRODED FROM FRAME 19 TO 23.  MAINTENANCE REMOVED THE AFFECTED BUTTSTRAP IAW EMB 145 SRM 51-40-02.  MAINTENANCE WILL REPLACE THE AFFECTED BUTTSTRAP WHEN PART BECOMES AVAILABLE.  THE AIRCRAFT WILL BE APPROVED FOR RETURN TO SERVICE UPON COMPLETION OF C-CHECK.
